RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1999, Volume 120, Number 1, Pages 54–63 (Mi tmf759)  

This article is cited in 3 scientific papers (total in 3 papers)

Finite-dimensional analogues of the string $s\leftrightarrow t$ duality and the pentagon equation

I. G. Korepanova, S. Saitob

a South Ural State University
b Tokyo Metropolitan University

Abstract: We use a variant of the functional pentagon equation (FPE) from the theory of integrable models as an algebraic explanation of the phenomenon known in physics as the $s\leftrightarrow t$ duality. We present two simple geometric examples of FPE solutions, one of which yields the Veneziano four-particle amplitude as a particular case. We interpret our FPE solutions in terms of relations in Lie groups.

DOI: https://doi.org/10.4213/tmf759

Full text: PDF file (245 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1999, 120:1, 862–869

Bibliographic databases:

Received: 18.12.1998

Citation: I. G. Korepanov, S. Saito, “Finite-dimensional analogues of the string $s\leftrightarrow t$ duality and the pentagon equation”, TMF, 120:1 (1999), 54–63; Theoret. and Math. Phys., 120:1 (1999), 862–869

Citation in format AMSBIB
\Bibitem{KorSai99}
\by I.~G.~Korepanov, S.~Saito
\paper Finite-dimensional analogues of the string $s\leftrightarrow t$ duality and the pentagon equation
\jour TMF
\yr 1999
\vol 120
\issue 1
\pages 54--63
\mathnet{http://mi.mathnet.ru/tmf759}
\crossref{https://doi.org/10.4213/tmf759}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1737203}
\zmath{https://zbmath.org/?q=an:0966.81050}
\transl
\jour Theoret. and Math. Phys.
\yr 1999
\vol 120
\issue 1
\pages 862--869
\crossref{https://doi.org/10.1007/BF02557395}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083293900004}


Linking options:
  • http://mi.mathnet.ru/eng/tmf759
  • https://doi.org/10.4213/tmf759
  • http://mi.mathnet.ru/eng/tmf/v120/i1/p54

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. G. Korepanov, “Multidimensional analogues of the geometric $s\leftrightarrow t$ duality”, Theoret. and Math. Phys., 124:1 (2000), 999–1005  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Saito, S, “Symmetrization of the Berezin star product and path-integral quantization”, Progress of Theoretical Physics, 104:5 (2000), 893  crossref  mathscinet  adsnasa  isi  scopus  scopus  scopus
    3. Aristophanes Dimakis, Folkert Müller-Hoissen, “Simplex and Polygon Equations”, SIGMA, 11 (2015), 042, 49 pp.  mathnet  crossref  mathscinet
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:198
    Full text:189
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021